| Model Number |
IMPLANT SYSTEM, CPR MINI SCORPION DX |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most likely cause(s) for the reported failure can be attributed to user error or improper device surgical technique.
Event or Problem Description
It was reported that the right curved red handled micro suture lasso within the ar-8690ds implant system, had some sort of blockage in the cannula toon which prevented advancement of the wire.The surgery was completed successfully.